# SDR QXEA9700925

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840PH
- Make and model: Dhav DHC8102
- Aircraft serial: 74
- System (JASC): 2612 · Fire Detection
- Part: Bulb
- Part number: MS25237327
- Condition: Failed
- Location: Nr 1 T-Handle
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SEA - NR 1 FIRE T-HANDLE DETECTION LAMP BURNED OUT.  RELAMPED AS REQUIRED, OPERATIONAL CHECK GOOD.
